Childhood Diseases

Posted by: Nathan | 2011-09-02


Growth hormone


I know you are a paediatrician but I am addressing this question to you because it might be relevant.

My best friend and I are both 27 years old. I have been friends wi him since primary school. Both of us play rugby. My friend has taken growth hormone at different times in the past two years. He told me that the growth hormone has increased the length of his penis. I have seen his penis and I must say it has definitely increased significantly in length within the last two years. Is it possible that the growth hormone is having this effect?

Expert's Reply



Growth hormone is not recognised as having this effect. Your friend could well be using other hormones or steroids in addition to the growth hormone. The use of growth hormone is banned by the IOC and by most athletic associations.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.